CreatorsPublishersAdvertisers
View more in
New York City, NY

Taking Too Much of This Common Vitamin May Cause Vision Loss and Liver Damage

FIRST For Women
FIRST For Women
 2021-09-02
Cover picture for the article

Vitamins and supplements are a part of many of our daily health regimens. After all, when you’re trying to live a long, healthy life, getting the right nutrients is super important! However, research shows that taking too much of certain vitamins, like niacin, could have potentially harmful side effects. What...

www.firstforwomen.com

Comments / 23

Rod Hays
09-05

most people who have a major heart attack have normal cholesterol levels.

Reply(1)
9
little cezar
09-05

as far as fluids build up from niacin in l the eye ..could be caused by a negative power as deminsional creatures use a negative based eye contact that cause the fluids to pour out though we don't know it seen in eye wash resivior above the eyes that swell see huge eye pods etc..fyi information..same applies to brain resivior that swells when being drinked...also has to do with .the pimple doctor that removed huge tumors from skin other places huge tumor look things which are mearly snots spit slyvia in time stop yellowish cause of tobacco digestive acids etc

Reply
2
Laura Harris
09-05

Education is key! Unfortunately we have way to many ads and science for people to truly comprehend. Heck! Nutritional Doctors should be the new now. Providers have to much to keep up with pertaining to diseases.

Reply
2

Comments / 0